Illinois Journal of Mathematics

Extensions of ergodic group actions

Robert J. Zimmer

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 20, Issue 3 (1976), 373-409.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1256049780

Mathematical Reviews number (MathSciNet)
MR0409770

Zentralblatt MATH identifier
0334.28015

Subjects
Primary: 28A65

Citation

Zimmer, Robert J. Extensions of ergodic group actions. Illinois Journal of Mathematics 20 (1976), no. 3, 373--409. http://projecteuclid.org/euclid.ijm/1256049780.


Export citation